A generalization of the Stone–Weierstrass theorem
Matematika, Tome 7 (1963) no. 3, pp. 91-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1963_7_3_a4,
author = {E. A. Bishop},
title = {A generalization of the {Stone{\textendash}Weierstrass} theorem},
journal = {Matematika},
pages = {91--96},
year = {1963},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1963_7_3_a4/}
}
E. A. Bishop. A generalization of the Stone–Weierstrass theorem. Matematika, Tome 7 (1963) no. 3, pp. 91-96. http://geodesic.mathdoc.fr/item/MAT_1963_7_3_a4/